# SDR ASOA201100798

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 21,660 hours, 18,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR 4 EMERGENCY LIGHT INOP.  RELAMPED RT EXTERIOR NR 4 EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD IAW AMM 33-51-21.  RELAMPED RT EXTERIOR NR 4 EMERGENCY LIGHT AS REQUIRED. OPS CHECK GOOD IAW AMM 33-51-21. (CLOSED)
